MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE HFX SIZE #6; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE HFX SIZE #6; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6077-0637
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned.
 
Event or Problem Description
Dr.Revised a unipolar hip of the right side due to femoral fracture.Original surgery was (b)(6) 2020.
 
Additional Manufacturer Narrative
Reported event:: an event regarding periprosthetic fracture involving an accolade stem was reported.The event was confirmed through clinician review of the provided medical records.Method & results: product evaluation and results: not performed as no product was returned for evaluation clinician review: a review of the provided medical records by a clinical consultant stated the following comment: confirmation: a periprosthetic fracture around an accolade style stem and endo-prosthetic head can be confirmed.Implant logs indicate a revision surgery was performed.Root cause: the root cause cannot be confirmed.Medical history to include hospital records, pre- and postoperative x-rays, would likely answer the root cause question.Without additional information the cause of the fracture and the date / time of the fracture cannot be assessed.The fracture appears to have occurred in the postoperative period (pi report / staple in x-ray), the cause of the fracture is unclear.Product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: a periprosthetic fracture around an accolade style stem and endo-prosthetic head was confirmed through clinician review of the provided medical records.The root cause cannot be confirmed.Additional information such as medical history to include hospital records, pre- and postoperative x-rays are required to complete the investigation and determine a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.
 
Event or Problem Description
Dr.Revised a unipolar hip of the right side due to femoral fracture.Original surgery was on (b)(6) 2020.

Brand Name
ACCOLADE HFX SIZE #6
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11001580
Report Number0002249697-2020-02663
Device Sequence Number19008650
Product Code LPH
UDI-Device Identifier07613327021226
UDI-Public07613327021226
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K051741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number6077-0637
Device Catalogue Number6077-0637
Device Lot NumberKH3MNA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR